Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

My derm put me on a 20 mg roaccutane perscriptiong becuase im going to the sun (vacation) for two weeks.

He sayd i should avoid the sun...

But why ????? what will happen if i go into the sun anyways?

More acne ? very dry skin ? to much vitamin d ?

Share this post


Link to post
Share on other sites

If there are no obvious reasons i am going to ask my docter for a higher dosage.

found on the net :

Must one stay out of the sun completely?

This is not necessary. Roaccutane may make one a little more sensitive to the sun than usual. Normal and sensible sun exposure is not a problem. Excessive sunlight may lead to early wrinkling and skin cancer even in those who are not taking Roaccutane. It is best to stay out of direct sunlight between 10am and 2 pm whether you are taking Roaccutane or not. You are not prohibited from going to the beach or swimming. Just be sensible about the amount of sunlight reaching your skin and use a sunblock with a minimum factor of 15.

source : http://www.skinspecialist.co.za/Roaccutane_faq.htm

Anybody has experience with sun (like bahama's) and roaccutane ?

Share this post


Link to post
Share on other sites
If there are no obvious reasons i am going to ask my docter for a higher dosage.

found on the net :

Must one stay out of the sun completely?

This is not necessary. Roaccutane may make one a little more sensitive to the sun than usual. Normal and sensible sun exposure is not a problem. Excessive sunlight may lead to early wrinkling and skin cancer even in those who are not taking Roaccutane. It is best to stay out of direct sunlight between 10am and 2 pm whether you are taking Roaccutane or not. You are not prohibited from going to the beach or swimming. Just be sensible about the amount of sunlight reaching your skin and use a sunblock with a minimum factor of 15.

source : http://www.skinspecialist.co.za/Roaccutane_faq.htm

Anybody has experience with sun (like bahama's) and roaccutane ?

Accutane makes you VERY VERY sensitive to the sun, not just a bit. It should be ok, but you really need to take some good sun-block/screen, and I'd probably take a hat too. It can really burn your skin bad if not careful, even parts normally that are fine.

Share this post


Link to post
Share on other sites

Hmm, yeah well the doc put me on a lower dose, but told me to look for shadow when the sun is at it strongest. 11:00-15:00..... bit sucky... so i guess i wont get myzef a tan this year ...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×